A Survey on Systems of Nonlinear Schrödinger Equations
Bollettino della Unione matematica italiana, Série 9, Tome 1 (2008) no. 2, pp. 475-486
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We survey some recent results dealing with some classes of systems of nonlinear Schrödinger equations.
@article{BUMI_2008_9_1_2_a9,
author = {Ambrosetti, Antonio},
title = {A {Survey} on {Systems} of {Nonlinear} {Schr\"odinger} {Equations}},
journal = {Bollettino della Unione matematica italiana},
pages = {475--486},
year = {2008},
volume = {Ser. 9, 1},
number = {2},
zbl = {1213.34109},
mrnumber = {2424305},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_2_a9/}
}
Ambrosetti, Antonio. A Survey on Systems of Nonlinear Schrödinger Equations. Bollettino della Unione matematica italiana, Série 9, Tome 1 (2008) no. 2, pp. 475-486. http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_2_a9/